期刊文献+

A New Iterative Method for Finding Common Solutions of Generalized Equilibrium Problem and Fixed Point Problem in Hilbert Spaces 被引量:1

A New Iterative Method for Finding Common Solutions of Generalized Equilibrium Problem and Fixed Point Problem in Hilbert Spaces
下载PDF
导出
摘要 In this paper,we introduce a new iterative scheme for finding a common element of the set of solutions for a generalized equilibrium problems and the set of fixed points for nonexpansive mappings in Hilbert space.Under suitable conditions,some strong convergence theorems are proved.Our results extend and improve some recent results. In this paper,we introduce a new iterative scheme for finding a common element of the set of solutions for a generalized equilibrium problems and the set of fixed points for nonexpansive mappings in Hilbert space.Under suitable conditions,some strong convergence theorems are proved.Our results extend and improve some recent results.
出处 《Journal of Mathematical Research and Exposition》 CSCD 2010年第6期1061-1070,共10页 数学研究与评论(英文版)
基金 Supported by the Foundation for Young Scholars of the Education Department of Sichuan Province (GrantNo.09ZB102)
关键词 nonexpansive mapping generalized equilibrium problem variational inequality continuous monotone mapping. nonexpansive mapping generalized equilibrium problem variational inequality continuous monotone mapping.
  • 相关文献

参考文献9

  • 1TAKAHASHI S, TAKAHASHI W. Strong convergence theorem for a generalized equilibrium problem and nonexpansive mapping in a Hilbert space [J]. Nonlinear Anal., 2008, 69(3): 1025-1033.
  • 2TADA A, TAKAHASHI W. Strong Convergence Theorem for an Equilibrium Problem and a Nonexpansive Mapping [M]. Yokohama Publ., Yokohama, 2007.
  • 3TAKAHASHI S, TAKAHSHI W. Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces [J]. J. Math. Anal. Appl., 2007, 331(1): 506-515.
  • 4TAKAHASHI W, TOYODA M. Weak convergence theorems for nonexpansive mappings and monotone map- pings [J]. J. Optim. Theory Appl., 2003, 118(2): 417-428.
  • 5OPIAL Z. Weak convergence of the sequence of successive approximations for nonexpansive mappings [J]. Bull. Amer. Math. Soc., 1967, 73: 591-597.
  • 6SUZUKI T. Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals [J]. J. Math. Anal. Appl., 2005, 305(1): 227-239.
  • 7BLUM E, OETTLI W. From optimization and variational inequalities to equilibrium problems [J]. Math. Student, 1994, 63(1-4): 123-145.
  • 8COMBETTES P L, HIRSTOAGA S A. Equilibrium programming in Hilbert spaces [J]. J. Nonlinear Convex Anal., 2005, 6(1): 117-136.
  • 9XU Hongkun. Iterative edgorithms for nonlinear operators [J]. J. London Math. Soc. (2), 2002, 86(1): 240-256.

同被引文献2

引证文献1

二级引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部